Works matching AU Frieze, Alan
Results: 109
On Random Symmetric Travelling Salesman Problems.
- Published in:
- Mathematics of Operations Research, 2004, v. 29, n. 4, p. 878, doi. 10.1287/moor.1040.0105
- By:
- Publication type:
- Article
PROBABILISTIC ANALYSIS OF A RELAXATION FOR THE k-MEDIAN PROBLEM.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 1, p. 1, doi. 10.1287/moor.13.1.1
- By:
- Publication type:
- Article
CORRIGENDUM: ALGEBRAIC LINEAR PROGRAMMING.
- Published in:
- 1983
- By:
- Publication type:
- Correction Notice
First-Order Definability of Trees and Sparse Random Graphs.
- Published in:
- Combinatorics, Probability & Computing, 2007, v. 16, n. 3, p. 375, doi. 10.1017/S0963548306008376
- By:
- Publication type:
- Article
Adversarial Deletion in a Scale-Free Random Graph Process.
- Published in:
- Combinatorics, Probability & Computing, 2007, v. 16, n. 2, p. 261, doi. 10.1017/S0963548306007681
- By:
- Publication type:
- Article
The Game of JumbleG.
- Published in:
- Combinatorics, Probability & Computing, 2005, v. 14, n. 5/6, p. 783, doi. 10.1017/s0963548305006851
- By:
- Publication type:
- Article
The Size of the Largest Strongly Connected Component of a Random Digraph with a Given Degree Sequence.
- Published in:
- Combinatorics, Probability & Computing, 2004, v. 13, n. 3, p. 319, doi. 10.1017/s096354830400611x
- By:
- Publication type:
- Article
On the b-Independence Number of Sparse Random Graphs.
- Published in:
- Combinatorics, Probability & Computing, 2004, v. 13, n. 3, p. 295, doi. 10.1017/s0963548304006108
- By:
- Publication type:
- Article
Multi-Coloured Hamilton Cycles in Random Edge-Coloured Graphs.
- Published in:
- Combinatorics, Probability & Computing, 2002, v. 11, n. 2, p. 129, doi. 10.1017/S0963548301005004
- By:
- Publication type:
- Article
Optimal Construction of Edge-Disjoint Paths in Random Regular Graphs.
- Published in:
- Combinatorics, Probability & Computing, 2000, v. 9, n. 3, p. 241, doi. 10.1017/s0963548300004284
- By:
- Publication type:
- Article
Perfect Matchings in Random r-regular, s-uniform Hypergraphs.
- Published in:
- Combinatorics, Probability & Computing, 1996, v. 5, n. 1, p. 1, doi. 10.1017/S0963548300001796
- By:
- Publication type:
- Article
On the Connectivity of Random k-th Nearest Neighbour Graphs.
- Published in:
- Combinatorics, Probability & Computing, 1995, v. 4, n. 4, p. 343, doi. 10.1017/S0963548300001711
- By:
- Publication type:
- Article
Analysis of a Simple Greedy Matching Algorithm on Random Cubic Graphs.
- Published in:
- Combinatorics, Probability & Computing, 1995, v. 4, n. 1, p. 47, doi. 10.1017/S0963548300001474
- By:
- Publication type:
- Article
Hamilton Cycles in Random Regular Digraphs.
- Published in:
- Combinatorics, Probability & Computing, 1994, v. 3, n. 1, p. 39, doi. 10.1017/S096354830000095X
- By:
- Publication type:
- Article
A Mildly Exponential Time Algorithm for Approximating the Number of Solutions to a Multidimensional Knapsack Problem.
- Published in:
- Combinatorics, Probability & Computing, 1993, v. 2, n. 3, p. 271, doi. 10.1017/S0963548300000675
- By:
- Publication type:
- Article
On Subgraph Sizes in Random Graphs.
- Published in:
- Combinatorics, Probability & Computing, 1992, v. 1, n. 2, p. 123, doi. 10.1017/S0963548300000146
- By:
- Publication type:
- Article
A Randomly Weighted Minimum Arborescence with a Random Cost Constraint.
- Published in:
- Mathematics of Operations Research, 2022, v. 47, n. 2, p. 1664, doi. 10.1287/moor.2021.1184
- By:
- Publication type:
- Article
Separating Effect From Significance in Markov Chain Tests.
- Published in:
- Statistics & Public Policy, 2020, v. 7, n. 1, p. 101, doi. 10.1080/2330443X.2020.1806763
- By:
- Publication type:
- Article
Understanding Our Markov Chain Significance Test: A Reply to Cho and Rubinstein-Salzedo.
- Published in:
- Statistics & Public Policy, 2019, v. 6, n. 1, p. 50, doi. 10.1080/2330443X.2019.1615396
- By:
- Publication type:
- Article
Variations on cops and robbers.
- Published in:
- Journal of Graph Theory, 2012, v. 69, n. 4, p. 383, doi. 10.1002/jgt.20591
- By:
- Publication type:
- Article
On graph irregularity strength.
- Published in:
- Journal of Graph Theory, 2002, v. 41, n. 2, p. 120, doi. 10.1002/jgt.10056
- By:
- Publication type:
- Article
A new rounding procedure for the assignment problem with applications to dense graph arrangement problems.
- Published in:
- Mathematical Programming, 2002, v. 92, n. 1, p. 1, doi. 10.1007/s101070100271
- By:
- Publication type:
- Article
Traveling in randomly embedded random graphs.
- Published in:
- Random Structures & Algorithms, 2019, v. 55, n. 3, p. 649, doi. 10.1002/rsa.20832
- By:
- Publication type:
- Article
Notes on growing a tree in a graph.
- Published in:
- Random Structures & Algorithms, 2019, v. 55, n. 2, p. 290, doi. 10.1002/rsa.20828
- By:
- Publication type:
- Article
On the insertion time of random walk cuckoo hashing.
- Published in:
- Random Structures & Algorithms, 2019, v. 54, n. 4, p. 721, doi. 10.1002/rsa.20808
- By:
- Publication type:
- Article
Perfect matchings and Hamiltonian cycles in the preferential attachment model.
- Published in:
- Random Structures & Algorithms, 2019, v. 54, n. 2, p. 258, doi. 10.1002/rsa.20778
- By:
- Publication type:
- Article
A note on dispersing particles on a line.
- Published in:
- Random Structures & Algorithms, 2018, v. 53, n. 4, p. 586, doi. 10.1002/rsa.20821
- By:
- Publication type:
- Article
Online purchasing under uncertainty.
- Published in:
- Random Structures & Algorithms, 2018, v. 53, n. 2, p. 327, doi. 10.1002/rsa.20764
- By:
- Publication type:
- Article
Separating subadditive euclidean functionals.
- Published in:
- Random Structures & Algorithms, 2017, v. 51, n. 3, p. 375, doi. 10.1002/rsa.20706
- By:
- Publication type:
- Article
On random k-out subgraphs of large graphs.
- Published in:
- Random Structures & Algorithms, 2017, v. 50, n. 2, p. 143, doi. 10.1002/rsa.20650
- By:
- Publication type:
- Article
Rainbow Matchings and Hamilton Cycles in Random Graphs.
- Published in:
- Random Structures & Algorithms, 2016, v. 48, n. 3, p. 503, doi. 10.1002/rsa.20594
- By:
- Publication type:
- Article
An almost linear time algorithm for finding Hamilton cycles in sparse random graphs with minimum degree at least three.
- Published in:
- Random Structures & Algorithms, 2015, v. 47, n. 1, p. 73, doi. 10.1002/rsa.20542
- By:
- Publication type:
- Article
Efficient Algorithms for Three-Dimensional Axial and Planar Random Assignment Problems.
- Published in:
- Random Structures & Algorithms, 2015, v. 46, n. 1, p. 160, doi. 10.1002/rsa.20525
- By:
- Publication type:
- Article
Maker-breaker games on random geometric graphs.
- Published in:
- Random Structures & Algorithms, 2014, v. 45, n. 4, p. 553, doi. 10.1002/rsa.20572
- By:
- Publication type:
- Article
Cover time of a random graph with a degree sequence II: Allowing vertices of degree two.
- Published in:
- Random Structures & Algorithms, 2014, v. 45, n. 4, p. 627, doi. 10.1002/rsa.20573
- By:
- Publication type:
- Article
The height of random k-trees and related branching processes.
- Published in:
- Random Structures & Algorithms, 2014, v. 45, n. 4, p. 675, doi. 10.1002/rsa.20576
- By:
- Publication type:
- Article
On a greedy 2-matching algorithm and Hamilton cycles in random graphs with minimum degree at least three.
- Published in:
- Random Structures & Algorithms, 2014, v. 45, n. 3, p. 443, doi. 10.1002/rsa.20482
- By:
- Publication type:
- Article
Packing tight Hamilton cycles in 3-uniform hypergraphs.
- Published in:
- Random Structures & Algorithms, 2012, v. 40, n. 3, p. 269, doi. 10.1002/rsa.20374
- By:
- Publication type:
- Article
Rainbow hamilton cycles in random graphs.
- Published in:
- Random Structures & Algorithms, 2014, v. 44, n. 3, p. 328, doi. 10.1002/rsa.20475
- By:
- Publication type:
- Article
Randomly coloring constant degree graphs.
- Published in:
- Random Structures & Algorithms, 2013, v. 43, n. 2, p. 181, doi. 10.1002/rsa.20451
- By:
- Publication type:
- Article
Tight Hamilton cycles in random uniform hypergraphs.
- Published in:
- Random Structures & Algorithms, 2013, v. 42, n. 3, p. 374, doi. 10.1002/rsa.20404
- By:
- Publication type:
- Article
Component structure of the vacant set induced by a random walk on a random graph.
- Published in:
- Random Structures & Algorithms, 2013, v. 42, n. 2, p. 135, doi. 10.1002/rsa.20402
- By:
- Publication type:
- Article
Maximum matchings in random bipartite graphs and the space utilization of Cuckoo Hash tables.
- Published in:
- Random Structures & Algorithms, 2012, v. 41, n. 3, p. 334, doi. 10.1002/rsa.20427
- By:
- Publication type:
- Article
Packing hamilton cycles in random and pseudo-random hypergraphs.
- Published in:
- Random Structures & Algorithms, 2012, v. 41, n. 1, p. 1, doi. 10.1002/rsa.20396
- By:
- Publication type:
- Article
The cover time of random geometric graphs.
- Published in:
- Random Structures & Algorithms, 2011, v. 38, n. 3, p. 324, doi. 10.1002/rsa.20320
- By:
- Publication type:
- Article
Ramsey games with giants.
- Published in:
- Random Structures & Algorithms, 2011, v. 38, n. 1/2, p. 1, doi. 10.1002/rsa.20343
- By:
- Publication type:
- Article
Randomly coloring random graphs.
- Published in:
- Random Structures & Algorithms, 2010, v. 36, n. 3, p. 251, doi. 10.1002/rsa.20286
- By:
- Publication type:
- Article
Coloring H-free hypergraphs.
- Published in:
- Random Structures & Algorithms, 2010, v. 36, n. 1, p. 11, doi. 10.1002/rsa.20298
- By:
- Publication type:
- Article
Hamilton cycles in 3-out.
- Published in:
- Random Structures & Algorithms, 2009, v. 35, n. 4, p. 393, doi. 10.1002/rsa.20272
- By:
- Publication type:
- Article
Corrigendum: The cover time of the giant component of a random graph, Random Structures and Algorithms 32 (2008), 401-439.
- Published in:
- Random Structures & Algorithms, 2009, v. 34, n. 2, p. 300, doi. 10.1002/rsa.20258
- By:
- Publication type:
- Article